DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Physics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1911

Title: A simple and efficient numerical method to study propagation characteristics of nonlinear optical waveguides
Authors: Varshney, R K
Goyal, I C
Ghatak, A K
Keywords: second-order differential equation
arbitrary refractive index
Issue Date: 1998
Citation: Lightwave Technology, Journal of, 16(4), 697 - 702p.
Abstract: A simple numerical method has been developed to study the propagation characteristics of a nonlinear optical waveguide. The method is applicable to planar waveguides as well as fibers. In this method, second-order differential equation is converted into first-order differential equation which is solved by standard fourth-order Runge-Kutta method. Numerical results for nonlinear planar waveguide and optical fibers with power law profiles and Kerr-like nonlinearity have been presented. The results for planar waveguides match very well with the exact results. Present method can be applied to arbitrary refractive index profiles with any kind of nonlinearity
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1911
Appears in Collections:Physics

Files in This Item:

File Description SizeFormat
varshneysim1998.pdf65.08 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback